# SDR TRBA20121121001

- Difficulty date: November 5, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N355AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 355
- Aircraft time: 35,513 hours, 39,037 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THE EMERGENCY EXIT FORWARD LIGHT IN PASSENGER ENTRY DOOR INOPERATIVE. THE ACFT WAS REMOVED FROM SERVICE. LAMPED IAW 33-50-00.  THE ACFT WAS RETURNED TO SERVICE.
